MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX BLUE LINE ULTRA TRACHEOSTOMY TUBE; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX BLUE LINE ULTRA TRACHEOSTOMY TUBE; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Catalog Number 101/815/070
Medical Device Problem Codes Disconnection (1171); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4 - lot #: not provided.H3: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the trach was dislodged, on patient neck with trach ties still attached.No bleeding was noted around stoma site.The writer was able to pass a suction catheter through the stoma, so they attempted to insert the same size 8 portex tracheostomy tube with an obturator, but the stoma was too tight, and the attempt was unsuccessful.The writer was unable to find a size 7 portex tracheostomy tube, which was the same type but smaller.The writer was later able to find and place a size 7 tracheostomy tube on the first attempt.The patient then became tachypneic but was not in distress.The spo2 was 94 percent on optiflow at 85 percent and 50 l.The rn placed restraints on the patient.There were patient injury and no patient death.
 
Additional Manufacturer Narrative
No product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed.As no lot number was provided, a review of device history records could not be conducted.If the product is returned, the manufacturer will reopen this complaint for further investigation.

Brand Name
PORTEX BLUE LINE ULTRA TRACHEOSTOMY TUBE
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key24042523
Report Number3012307300-2026-00267
Device Sequence Number9010489
Product Code BTO
UDI-Device Identifier15019517077346
UDI-Public(01)15019517077346
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K173384
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number101/815/070
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Supplement Date Received by Manufacturer02/04/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown